What causes blurred vision after dialysis?
User rating for this question
hi,what causes blurred vision after dialysis
Posted Thu, 13 Mar 2014 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 1 hour later
Brief Answer: It is commonly because of hypotension. Detailed Answer: Hello Welcome to Health Care Magic Iam Dr. Dadapeer K,an Ophthalmologist and I answer health problems related to eye. Blurring of vision is known to be associated with dialysis. The common causes for blurring of vision following dialysis are Hypotension resulting in ischemia of the optic nerve resulting in ischemic optic neuropathy Hypoglycemia Preexisting problems like retinopathies most commonly associated with diabetes. However the most common cause for both reversible and irreversible blurring or loss of vision following dialysis is hypotension. Hence if you are having blurring of vision either during or following dialysis you need to consult your doctor for examination and treatment accordingly. Hope I have answered your question and the information is helpful to you. Thank you
Follow-up: What causes blurred vision after dialysis? 46 minutes later
I don't have hypotension, I have hypertension
Answered by Dr. Dadapeer K 27 minutes later
Brief Answer: Hypotension during dialysis and hypoxia Detailed Answer: Hello Sir Thank you for the follow up query. The cause for blurring of vision following or during dialysis is hypotension caused during the dialysis. You can be hypertensive but because of rapid outflow of fluids during dilaysis hypotension can occur during the procedure and this leads to decreased oxygen supply or hypoxia resulting in blurred visioin. Hence the oxygen saturation needs to be monitored and if the oxygen saturation goes below 90% or systolic hypertension goes below 100 oxygen has to be given to prevent hypoxia. As mentioned in my previous answer this is the commonest cause for blurring of vision. Once this cause is ruled out the other causes need to be considered are Corneal edema because of variations in intraocular pressure, tear film abnormalities causing dry eye... Hence if your having blurred vision you need to be examined by a ophthalmogist for confirmation of diagnosis and the cause during or following the dialysis. If you have other symptoms like dizziness, confusion, increased respiratory rate, increased heart rate you need to consult your physician. Hope I have cleared your doubts and answered your question. Thank you With regards
People also viewed
- Is weight gainaching, pain, or stiffness in the joints a side effect of pegintron?
- Intravitreal avastin dose
- Is pain or discomfort in the arms, jaw, back, or neck a side effect of irinotecan?
- Alcon ophthalmic drops
- What causes blurred vision and headache after concussions
- Viral conjunctivitis outbreak
- Is sores, ulcers, or white spots on the lips or in the mouth a side effect of yaz?
- What causes blurred vision after dialysis
- What causes blurred vision after a cataract surgery
- Temporary vision distortion
- Dry eyes restasis
- Is diarrhea, watery and severe, which may also be bloody a side effect of tamiflu?
- Is numbness and tingling around the mouth or fingertips a side effect of sporanox?
- What causes blurred vision
- What causes blurred vision and shakes